# SDR USAA020467

- Difficulty date: November 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN DAMAGE.  LEFT SIDE TRIM DAMAGE SRM IAW EA.
